# SDR CALA2021111102087

- Difficulty date: November 10, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 98,514 hours, 13,268 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 143N23313
- Condition: Cracked
- Location: Skin Bs 1035
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2019-11-02 SUPPORT TASK EA 5310-06900 OP 13 3EA HOLE CRACK FOUND AT FX SKIN BS 1035 UNDERWING LONGERON, DETAIL REFER REPORT. TRANSFER REF L/P 9130955 AND ORIGINATED BY V917699 4000 TOTAL CYCLES. CARRIED FOR DTA. ACCOMPLISH THE INSPECTIONS PER THE LATEST REV OF ECRA 5330-06884 PART 2 ON OR BEFORE THE AIRCRAFT REACHES 21268 TOTAL FLT CYCLES. REPEAT THE IQ AT INTERVALS NOT TO EXCEED PER ECRA 5330-06884 ACCOMPLISH THE INSPECTIONS PER THE LATEST TOMC-APPROVAL FROM SC1ELBYC COMMENT REVISION OF ECRA 5330-06884 PART 2 ON OR BEFORE THE AIRCRAFT.REACHES 21,268 TOTAL FLIGHT CYCLES. REPEAT THE INSPECTION AT INTERVALS NOT TO EXCEED 4,000 TOTAL CYCLES. LOCATION IS NOTED AS FUSELAGE SKIN STA 993-1035 STR35L-38L. REGARDING L/P 9130955. THIS IS NOT ELB. THIS IS A HAECO LOG PAGE THAT SHOULD HAVE NOT BEEN REFERENCED HERE. DISREGARD. QC REVIEWED RECORDS UPDATE.......SS QC REVIEWED INIT : 21268 TAFC INIT WILL ITO TO RIR RIR : 4000 F/C......SS
